HomePublications

Hydroelastic waves on fluid sheets

Research output: Contribution to journalArticle

Documents

Links

DOI

Authors

Organisational units

Abstract

Nonlinear travelling waves on a two-dimensional inviscid fluid sheet are investigated when the sheet is bounded above and below by two thin elastic plates. Symmetric and antisymmetric solution branches are identified together with a pair of bifurcation branches. It is shown that far along the branches the solutions approach limiting configurations which correspond to static solutions valid in the absence of fluid forcing.

Details

Original languageEnglish
Pages (from-to)541-551
Number of pages11
JournalJournal of Fluid Mechanics
Issue number689
DOIs
Publication statusPublished - 25 Dec 2011
Peer-reviewedYes

View graph of relations

ID: 642140

Related by author
  1. The deformation and stability of an elastic cell in a uniform flow

    Research output: Contribution to journalArticle

  2. The non-local AFM water-wave method for cylindrical geometry

    Research output: Contribution to journalArticle

  3. The stability of capillary waves on fluid sheets

    Research output: Contribution to journalArticle

  4. Solitary waves on a ferrofluid jet

    Research output: Contribution to journalArticle

  5. Deformation of an elastic cell in a uniform stream and in a circulatory flow

    Research output: Contribution to journalArticle

Related by journal
  1. Gravity effect on water entry during an early stage

    Research output: Contribution to journalArticle

  2. Fully Dispersive Models for Moving Loads on Ice Sheets

    Research output: Contribution to journalArticle